Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 154, NWS Dodge City, KS

June 14, 2017Barber County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 14, 2017, 12:52 AM CDT for Barber County, Kansas. It was in force for 68 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 12:52 AM CDT (05:52 UTC)
Expired
Jun 14, 2017, 2:00 AM CDT
In force
68 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Barber County, KS

The radar

The Vance AFB radar (KVNX), 72 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 1:20 AM CDTTSTM WND GST 612 E Medicine Lodge, KSASOS STATION P28, MEDICINE LODGE ASOS SITE.
Jun 14, 1:20 AM CDTTSTM WND GST 612 Ese Medicine Lodge, KSASOS STATION P28, MEDICINE LODGE ASOS SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
1714 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

712 
WUUS53 KDDC 140552
SVRDDC
KSC007-140700-
/O.NEW.KDDC.SV.W.0154.170614T0552Z-170614T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1252 AM CDT WED JUN 14 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Barber County in south central Kansas...

* Until 200 AM CDT

* At 1252 AM CDT, a severe thunderstorm was located very near
  Deerhead, or 17 miles west of Medicine Lodge, moving northeast at
  55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Medicine Lodge, Kiowa, Lake Arrowhead, Hardtner, Sharon, Hazelton,
  Lake City, Sun City, Deerhead, Aetna and Elm Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9898 3744 9898 3746 9846 3739 9846
      3738 9835 3700 9835
TIME...MOT...LOC 0552Z 238DEG 49KT 3723 9889 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
766 
WWUS53 KDDC 140625
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
125 AM CDT WED JUN 14 2017

KSC007-140700-
/O.CON.KDDC.SV.W.0154.000000T0000Z-170614T0700Z/
Barber KS-
125 AM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN BARBER COUNTY...

At 125 AM CDT, a severe thunderstorm was located 3 miles north of
Sharon, or 8 miles east of Medicine Lodge, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Medicine Lodge, Kiowa, Lake Arrowhead, Hardtner, Sharon, Hazelton and
Elm Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9879 3744 9872 3746 9846 3739 9846
      3738 9835 3700 9835
TIME...MOT...LOC 0625Z 256DEG 48KT 3730 9842 

HAIL...1.00IN
WIND...60MPH
 
$$
386 
WWUS53 KDDC 140652
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
152 AM CDT WED JUN 14 2017

KSC007-140702-
/O.EXP.KDDC.SV.W.0154.000000T0000Z-170614T0700Z/
Barber KS-
152 AM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARBER COUNTY WILL
EXPIRE AT 200 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3700 9879 3744 9872 3746 9846 3739 9846
      3738 9835 3700 9835
TIME...MOT...LOC 0652Z 238DEG 49KT 3749 9804 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:44 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 14, 12:44 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1244 AM CDT Wed Jun 14 2017

...Updated Aviation Section...

.SHORT TERM...(This evening through Wednesday)
Issued at 214 PM CDT Tue Jun 13 2017

Scattered convection along a dry line that will extend from near
Hays to Dodge City to around Meade late today and early this
evening still appears possible given the latest 12z model runs.
The 12z forecast model soundings along this dry line late day does
indicate little if any cin will be present along with CAPE values
of 1500 to near 3000 j/kg. This combined with some improving
0-1km moisture convergence, 0-6km shear favoring super cells and
the potential for storms to be discrete then hail approaching the
size of baseballs may be possible, especially early and near the
Oklahoma border. In addition to very large hail high cloud bases
and large DCAPE supports strong damaging winds in excess of 70
mph. Given the storm motion these storms should move east of high
281 by sunset. Another slight chance for storms may then again be
possible towards midnight along the cold front as enhanced upper
level dynamics develop near the left exit region of an upper level
jet.

On Wednesday the surface cold front is forecast to be located
from northwestern Oklahoma to south central Kansas. Behind this
front more seasonable temperatures can be expected across western
Kansas as a surface high crosses the Western High Plains. Winds
will average 10 mph or less.

Some late day convection will be possible along a cold front that
will be located in south central Kansas at 0z Thursday. Later
shifts may wish to monitor if the frontal boundary will be located
near Pratt or Medicine lodge or further east southeast. At this
time am favoring the further southeast solution so will keep
precipitation out of Pratt and Barber counties Wednesday afternoon
and Wednesday night.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 214 PM CDT Tue Jun 13 2017

There will be a slight chance for convection on Thursday east of
Dodge City as moisture and warm air advection improves near the
left exit region of a 250mb jet that will be crossing the Southern
Plains early in the day. After this slight chance a brief period
of dry and warmer weather will briefly return early this weekend.
Given the westerly down slope flow Friday and Saturday and the
850mb temperature trends from the ECMWF and GFS. Temperatures
climbing into the mid to upper 90s still looks likely Friday and
Saturday afternoon.

Saturday night into early Sunday the GFS and ECMWF both are in
decent agreement with a surface cold front dropping south across
western Kansas as a northwesterly flow develops across the
Rockies. 900mb to 850mb winds behind this front suggests a period
of very windy conditions behind this frontal boundary Saturday
night into early Sunday. In addition to these gusty winds some
noticeably cooler air will begin to spread into western Kansas
also.

These cooler temperatures will linger through early next week as
a surface high crosses the Central Plains. At this time there is
some uncertainty on just how much cooling that will occur early
next week but the potential for highs staying in the 80s again on
Monday is not completely out of the question, especially if we see
an extended period of cloud cover during the day.

Several opportunities of precipitation for western Kansas will
exist early next week as multiple upper level waves embedded in
the northwesterly flow crosses the Central Plains.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1240 AM CDT Wed Jun 14 2017

Wind speed and direction will be the main challenge with a wind
shift forecast in the morning. Cold front will be pushing south
through the overnight hours, with wind shift to north-northwest
with about a 2 to 4 hour period of wind speeds out of the north at
13 to 16 knots (perhaps a bit stronger at times). Best timing is
around 12z at GCK and 14z at DDC. During the afternoon, wind
speeds will decrease to around 7 to 10 knots and eventually
becoming lighter than that late in the afternoon towards evening.
No precipitation is forecast at the terminals with VFR expected to
prevail through the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  91  65  97 /  30   0   0  10
GCK  59  91  63  98 /  10   0   0  10
EHA  57  90  61  97 /  10   0   0  10
LBL  62  91  63  99 /  10   0   0  10
HYS  65  90  64  95 /  30   0   0  30
P28  70  94  69  98 /  40  10  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Umscheid
Hazardous weather outlook, Jun 13, 4:09 AM CDT, 20 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
409 AM CDT Tue Jun 13 2017

KSZ030-031-043>046-061>066-074>081-084>090-140915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
409 AM CDT Tue Jun 13 2017 /309 AM MDT Tue Jun 13 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------
 A dryline will advance to near a line from Ellis
 to Meade by mid afternoon, and scattered thunderstorms are
 likely to form near the dryline after 5 PM. Sufficient
 instability and shear are present to support a few supercells
 with hail larger than two inches in diameter and damaging winds.
 Although the tornado threat is low, enhanced low level shear with
 the onset of the low level jet may support tornadogenesis in
 south central Kansas around sunset.
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Limited risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------
A weak Pacific cold front will move through western Kansas Tuesday night and become stationary
from eastern Kansas into northwest Oklahoma Wednesday morning. A few thunderstorms with hail
larger than quarters and gusty winds may occur in south central Kansas Wednesday afternoon. Weak upper
level troughs will ripple across Kansas Thursday through Saturday, and scattered thunderstorms are
possible every day. A stronger cold front will pass Saturday night, and Sunday will be cooler.

Days 2-7 Hazards
----------------
* Wednesday
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Thursday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Friday
  - Excessive heat: Limited risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 5 PM this evening east of a line from Ellis to Meade.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 13, 10:01 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1001 PM CDT TUE JUN 13 2017

KSZ031-046-140345-
Rush KS-Ellis KS-
1001 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RUSH AND EASTERN
ELLIS COUNTIES UNTIL 1045 PM CDT...

At 1001 PM CDT, Doppler radar was tracking a strong thunderstorm near
Toulon, or 7 miles southeast of Hays, moving northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hays, Victoria, Catherine, Walker, Munjor, Emmeram, Pfeifer, Toulon,
Yocemento and Hays Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Kansas.

LAT...LON 3874 9904 3866 9925 3890 9942 3913 9921
      3913 9904
TIME...MOT...LOC 0301Z 248DEG 45KT 3883 9920

TURNER
Special weather statement, Jun 13, 10:11 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1011 PM CDT TUE JUN 13 2017

KSZ065-066-140400-
Stafford KS-Pawnee KS-
1011 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PAWNEE AND NORTHERN
STAFFORD COUNTIES UNTIL 1100 PM CDT...

At 1011 PM CDT, Doppler radar was tracking a strong thunderstorm 3
miles southwest of Radium, or 8 miles east of Larned, moving east at
30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hudson, Seward, Radium and Big Salt Marsh at Quivira Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central Kansas.

LAT...LON 3804 9902 3827 9905 3827 9903 3826 9903
      3826 9856 3806 9853
TIME...MOT...LOC 0311Z 258DEG 26KT 3815 9895

TURNER
Local storm report, Jun 13, 10:57 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1057 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             JETMORE                 38.09N 99.89W
06/13/2017  E2.00 INCH       HODGEMAN           KS   PUBLIC

            THIS WAS A SOCIAL MEDIA REPORT WITH PHOTO OF
            THE HAIL STONE.

&&

MU
Special weather statement, Jun 13, 11:03 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1103 PM CDT TUE JUN 13 2017

KSZ066-140445-
Stafford KS-
1103 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STAFFORD COUNTY UNTIL
1145 PM CDT...

At 1103 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Saint John, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Saint John, Stafford, Hudson, Seward, Radium, Dillwyn, Little Salt
Marsh at Quivira Refuge and Big Salt Marsh at Quivira Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3793 9888 3822 9890 3825 9847 3796 9847
TIME...MOT...LOC 0403Z 257DEG 20KT 3805 9881

TURNER
Special weather statement, Jun 13, 11:16 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1116 PM CDT TUE JUN 13 2017

KSZ081-090-140500-
Pratt KS-Barber KS-
1116 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR BARBER AND PRATT COUNTIES UNTIL
MIDNIGHT CDT...

At 1115 PM CDT, Doppler radar was tracking scattered thunderstorms
over Pratt and Barber counties, moving northeast at 40 mph.

Hail to nickel size will occur with the strongest storms. Locally
heavy rainfall and frequent lightning is expected.

Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Lake Arrowhead, Hardtner, Iuka,
Preston, Sharon, Sawyer, Cullison, Hazelton, Isabel, Coats, Lake
City, Sun City, Byers, Deerhead, Natrona, Cairo and Elm Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3700 9889 3778 9898 3781 9846 3739 9846
      3738 9835 3700 9835
TIME...MOT...LOC 0415Z 257DEG 20KT 3741 9874

TURNER
Special weather statement, Jun 13, 11:53 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1153 PM CDT TUE JUN 13 2017

KSZ088-089-140600-
Clark KS-Comanche KS-
1153 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE AND
SOUTHEASTERN CLARK COUNTIES UNTIL 100 AM CDT...

At 1152 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Buffalo, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Buttermilk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3702 9978 3722 9924 3700 9910 3700 9976
TIME...MOT...LOC 0452Z 251DEG 43KT 3696 9962

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:00 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa45 min
Jun 13, 7:15 PM CDTSpecial Weather StatementDDCComanche, Pratt45 min
Jun 13, 7:32 PM CDTSpecial Weather StatementDDCFord58 min
Jun 13, 7:41 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Pawnee, Rush49 min
Jun 13, 7:41 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman20 min
Jun 13, 7:49 PM CDTSpecial Weather StatementDDCClark56 min
Jun 13, 7:55 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman35 min
Jun 13, 8:09 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa51 min
Jun 13, 8:22 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush23 min
Jun 13, 8:24 PM CDTSpecial Weather StatementDDCHodgeman, Pawnee, Rush66 min
Jun 13, 8:25 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush35 min
Jun 13, 8:45 PM CDTSpecial Weather StatementDDCKiowa60 min
Jun 13, 8:48 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa42 min
Jun 13, 8:56 PM CDTSevere Thunderstorm WarningDDCEllis, Rush34 min
Jun 13, 9:03 PM CDTSpecial Weather StatementDDCEllis57 min
Jun 13, 9:21 PM CDTSpecial Weather StatementDDCEllis9 min
Jun 13, 9:26 PM CDTSpecial Weather StatementDDCPratt64 min
Jun 13, 9:42 PM CDTSpecial Weather StatementDDCPawnee, Rush63 min
Jun 13, 9:47 PM CDTSpecial Weather StatementDDCComanche43 min
Jun 13, 10:01 PM CDTSpecial Weather StatementDDCEllis44 min
Jun 13, 10:11 PM CDTSpecial Weather StatementDDCStafford49 min
Jun 13, 11:03 PM CDTSpecial Weather StatementDDCStafford42 min
Jun 13, 11:16 PM CDTSpecial Weather StatementDDCBarber, Pratt44 min
Jun 13, 11:53 PM CDTSpecial Weather StatementDDCComanche67 min
Jun 14, 12:12 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.